Notre Dame Journal of Formal Logic

On the single axioms of the protothetic. I.

Bolesław Sobociński

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 1, Number 1-2 (1960), 52-73.

Dates
First available in Project Euclid: 31 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093956428

Digital Object Identifier
doi:10.1305/ndjfl/1093956428

Mathematical Reviews number (MathSciNet)
MR152440

Zentralblatt MATH identifier
0125.27808

Citation

Sobociński, Bolesław. On the single axioms of the protothetic. I. Notre Dame J. Formal Logic 1 (1960), no. 1-2, 52--73. doi:10.1305/ndjfl/1093956428. https://projecteuclid.org/euclid.ndjfl/1093956428


Export citation

See also

  • Errata part I: BolesÅ‚aw SobociÅ„ski. Errata: ``On the single axioms of the protothetic. I.''. Notre Dame Journal of Formal Logic, volume 1, issue 4, (1960), pp. 177-177.
  • Part II: BolesÅ‚aw SobociÅ„ski. On the single axioms of protothetic. II. Notre Dame Journal of Formal Logic, volume 2, issue 2, (1961), pp. 111-126.
  • Part III: BolesÅ‚aw SobociÅ„ski. On the single axioms of protothetic. III. Notre Dame Journal of Formal Logic, volume 2, issue 3, (1961), pp. 129-148.